# SDR SWIA202303150005

- Difficulty date: January 24, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR INNER SKIN FOUND MID DD2 INTERCOSTAL CORRODED     (C-CHECK RO 3/11/2023)    MID DD2 INTERCOSTAL HAS CORROSION ON THE MAJORITY OF THE PART, OVER FASTENER HOLES AND HAS 100% MATERIAL LOSS OUT OF LIMITS REF CRJ200 SRM 52-00-00.REMOVED & INSTALLED NEW PAX DOOR INTERCOASTAL DD2 REF CRJ200 SRM 51-42-06 AND DRW. DRWG 601R31702 REV. N.SKYCARD 51-900-1003-SKY COMPLIED WITH  ALL CHECKS GOOD
